# SDR DALA2014102305724

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 54,847 hours, 20,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES AT BS 430, STRINGER 24L, BS 395 BETWEEN STRINGERS 24 AND 25L, BS 345 BETWEEN STRINGERS 24 AND 25L, S 296, EIGHT INCHES ABOVE LT FWD NLG DOOR, BS 263, STRINGER 26L. REMOVED DAMAGE AND C/W HFEC ON BLENDED AREAS IAW SRM.  INSTALLED FASTENERS AND PRIMED AND PAINTED IAW SRM.
